Flexeril overdose death

Common Questions and Answers about Flexeril overdose death

flexeril

Does anyone know very much about Flexeril? I just received an call from someone that thinks they may have overdosed on it. He usually does not take it and took up to ten 10mg tablets today and feels somewhat out of it. 100mg in one shot shouldn't do too much should it? He is in No. CA and I'm in So. CA so I can't get to him. Should I be concerned about him not waking up? Apparently he took six of them yesterday and I read the half life is 1-3 days. Apparently he's having muscle spasms.
Increasing dosage, which many patients do without consulting their physicians, can increase dependency risk and can even lead to overdose or death. At the Waismann Method Treatment center we take our patients to Domus Retreat after detoxifcation for a better evaluation on their pain level. We begin treatment with non narcotics and provide yoga, acupunture, massage and other forms on therapies that can help with prescription abstinance and pain control.
i rushed out there to take care of him and his stuff and when i finally got the death certificate it didn't say cause of death due to overdose, it read cause of death due to heart failure. he was a young guy, always was at the doctor, never had a heart problem. so, let this warn you and and scare you. i have lost someone so very close to me due to his addiction to soma. don't let this happen to you. get help. he never thought that this would happen to him, he always though i worried too much.
Pump malfunctions and failures occur risking overdose or sudden withdrawl symptoms and/or sudden death. It takes a vigilent person to stay on top of the care and maintenance of a ITB pump. They can transform a life from mysery to freedom but they are not for everyone and certainly aren't the easy solution they can appear to be.
See if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep. Clonidine is very helpful for the creepy-crawly feeling and control of blood pressure variations. It will make your withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter.
And by the time that the individual taking them realizes what is going on, it is too late for them to do anything about it. Ask for something. Flexeril comes to mind, possibly even a benzo (although with ther history, I doubt it) ... show her this forum. I even thought that I might be alone until I came here....It also sounds to me like she could benefit from a minor anti depressant. Its quit common for someone here to need that for 3-4 months while getting back together.
See if a doctor can write your friend a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep and Klonopin which will be helpful for sleeplessness and anxiety. It will make his withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months.
I'm scared to death right now. He denies that he has any problems and I'm pretty sure that when I say something to him tonight about it he might get completely offended. I'm ready to just tell him look, I saw the pill casing and I know that the cases aren't left over when you break pills in half....i'm so frustrated and really don't know where to go or how else to approach this with him.
I just spoke with my doctor over the phone and he is prescribing me Flexeril,I hope this one will work, today is a terrible day, the pain is almost unbearable, I felt compelled to take some of the tramadol and vicodin I have left, but stopped before doing so. I hope the flexeril will help me.
I was in more pain that ever 2 weeks ago. I went to the ER because I could not walk. I was scared to death. The Dr's sent me to physical therapy and gave me lots of drugs and said go away. I was referred to a great chiropractor. The dr's said NO WAY, but I went to see him. He is a corrective chiropractor, not a reflief one. He doesn't just go in and "do adjustments", he actullay put me on a plan to correct the problem and he hasn't "adjusted" me yet.
It's very easy to overdose. I'm unable to do anything physical, so that leaves my husband and the kids to do most the work for me. I would be more worried if your SO is drinking while taking this medicine. My pain contract say no alcohol, which is fine with me too. I do not drink. My memory is shot too, since my injury. I don't know if it's from the medication or the injury itself and dealing with the pain. I hate it, and I feel stupid over this.
I am realy anxious about tonight (being able to sleep), but I do have a bit of valium. I also have a bunch of flexeril -- will this help WDs at all (restlessness, etc)? I'd rather use that than valium. Also, if I take the flexeril (10mg) and it doesn't work, can I take valium (5-10mg) also? Would be nice to know, but I don't have that info handy. Thanks to all in advance ....
Almost indescribable. For what it's worth, benzo w/d can cause seizures and death, like barbs and alcohohol w/d. The symptoms also last a long long time.
I find I'm scared to death, and I'm trying to come to terms with that. I've got a long way to go, I'm sure. Keep posting, hippy - I'm soaking it up like a sponge. Everyone's posts here are so valuable, and I learn a great deal from ALL of them. Special TY to yourself, Thomas, Chezz, Bodymechanic (where ARE you, anyway?), Oxic (the "other" mangy dog--my sweet percs)...smile - Peaz, Jerri, Suz, Nancy, Jim, Jesse, well, hell - EVERYBODY!!!
I was afraid to overdose so I just suffered. Then a friend of mine told me that his wife is also on them and she takes two at a time which helps. So that is what I did. It did help. I told my doc & he said no that is to much and then switched me to morphine. Just tell the doc what you are taking is not doing a thing. See what he says.
Let's see, the 101st airborne division, in the battle of the bulge, spent Christmas in the Ardenes forest with no proper winter clothing on, getting shelled by the Germans, and starving to death, many losing legs or arms for this country, in sub zero weather. Kinda puts a perspective on our little designer drug gig, huh. I know, I know it doesn't make the pain go away, but it does add perspective. . We can do it if we set out to be tough as nails, and relentless.
The Norco were prescribed on 6/22 and I finished them off 7/29. I haven't used the Flexeril as the Norco seemed to work. I was only taking them in the evening 1/2 at a time up to a total of 2-2.5 pills. Never felt any type of w/d until last night when I didn't take any. I kept clinching my fists and didn't really get any good sleep. Took a half of flexerin and didn't really help any. Thought about taking more, but don't want to aggravate a problem that might be addiction.
im starting to think that this is not the right medicine (the suboxone) for me but i dont know of any alternative. im scared to death of the withdrawls i might face again. my doc talks about putting me in the hospital to detox by using a combination of steriods, vailum, atavain. and im sorry but isnt that what their doing now and i feel like ****. i want more than anything in life to just be normal again the way i was before the toxic patches i was on.
Tinnitus from stress or traumatic life events Another major cause of tinnitus is a long continued exposure to stress or traumatic events such as the death of a loved one. Thyroid dysfunction is definitely associated with tinnitus. When the thyroid produces too much thyroid hormone, this is a condition known as Hyperthyroidism. These additional hormones have a direct effect on most bodily organs, including the heart which beats faster and harder under the influence of thyroid hormones.
Also, if I can't expect these side effects to go away is there an alternative medicine that might help with my TMJ? I've tried Flexeril but it makes me very wired. I'm very frustrated. Please help. The headaches from the TMJ are unbearable at times. Thanks for any help that you might offer.
In fact near the end 10 pills barely even made a difference except I felt somewhat normal again. Right now I'm struggling thru the death by a thousand cuts tapper and down to just 20mg or four 5mg a day. I started legit thru pain management, now pain not so bad when you compare it to the pain of WD's. For a young guy, the pain causes me to walk a little funny but at least the head on my shoulder can see straight and not thru pin-eyed pupils and always scratching myself!
I also started running around seeing massage therapist, chiropractors, etc. and also taking Flexeril, Ibuprofen, heat etc. and nothing helps. I am almost positive this is 100% muscoskeletal now that most of the serious stuff has been ruled out. I think the massage makes it worse, cause most of the therpists do not know deep tissue or trigger point massage. Also, having my neck and back adjusted makes it really bad..and I think he just aggravates the problem.
MedHelp Health Answers